# SDR AALA202109096182

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 23,917 hours, 9,531 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A SMOKE DETECTOR ACTIVATED WITH NO SMOKE. ACCOMPLISHED OPERATIONAL TEST AND BITE OF LAVATORY SMOKE DETECTION PER 26-17-00. NO FAULTS DETECTED.
